View Single Post
Old 03-07-2009, 12:58 AM   #1
mel486 mel486 is offline
Senior Veteran
(male)
 
Join Date: Jan 2009
Location: US
Posts: 675
mel486 HB User
IS the shaking from withdrawals or something else?

"Nobody can make decisions for you - you are responsible for your own actions!" - That was the lecture that I got this morning from my wife. Good words for a lot of us!!! I slipped again last night - NO there's no ice in Arizona... My abdominal spasms were going away so nicely, then last night they hit worse than ever. After 3 hours of violently shaking I took a Perc so they would go away. I actually don't feel bad about taking it, because the withdrawal was so severe I needed something to stop it. My wife and I talked about it today over breakfast and I'm going to find a better doctor more familiar with Opiate withdrawals and figure out why this is still happening and if it is related to the withdrawals or something else.

I began my detox on December 18th, with varied forms of successes and lots of failures. I finally tapered down after listening to people on this board and went cold turkey the 2nd time on February 4th. Since December 18th, I have had the full gambit of Opiate withdrawals, the most annoying and most persistent have been the abdominal spasms that shake my whole body. They hit sometimes so hard that they knock my breath out of my lungs. They ONLY occur when I am relaxed and usually laying down in bed, but also happen when I'm sitting in a chair or on the couch. They have been so violent that they have woke my wife up because the bed was shaking so hard (not the way I'd like to brag about shaking the bed!!!!)

I have stopped all other meds that I was on just to see if one of them were causing it, except my blood pressure med and Cymbolta and nothing has changed. The Percocet makes them go away, so I assumed that it was a withdrawal from the Percocets, since they started when I began to detox. Both times that I have relapsed were because I wanted the shaking to stop.

I know that the brain's chemistry begins to change from the first Oxycodone tablet you take, so am I still experiencing healing that is causing this to continue to occur? I know I feel like I have been clean for years (less two infractions), but it has only been a little over a month. This is the only withdrawal symptom (if it is that) that I have left. Am I expecting too much too soon? Can this be a left over withdrawal that will eventually go away? Can is be from something else? I need the shaking to stop!